淡江大學機構典藏:Item 987654321/76893
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60861/93638 (65%)
Visitors : 1104434      Online Users : 19
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/76893


    Title: Traveling wave solution for a lattice dynamical system with convolution type nonlinearity
    Authors: Guo, Jong-Shenq;Lin, Ying-Chih
    Contributors: 淡江大學數學學系
    Keywords: Lattice dynamical system;traveling wave;monotonicity;uniqueness
    Date: 2012-01
    Issue Date: 2012-05-22 16:50:27 (UTC+8)
    Publisher: Springfield: American Institute of Mathematical Sciences
    Abstract: We study traveling wave solutions for a lattice dynamical system with convolution type nonlinearity. We consider the monostable case and discuss the asymptotic behaviors, monotonicity and uniqueness of traveling wave. First, we characterize the asymptotic behavior of wave profile at both wave tails. Next, we prove that any wave profile is strictly decreasing. Finally, we prove the uniqueness (up to translation) of wave profile for each given admissible wave speed.
    Relation: Discrete and Continuous Dynamical Systems 32(1), pp.101-124
    DOI: 10.3934/dcds.2012.32.101
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    1201dcds-lds.pdf412KbAdobe PDF5View/Open
    index.html0KbHTML62View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback